# SDR SWAA2021091548274

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE (BEAM) LOCATED BS 986.5 ;RBL 41 AND WL 208.1 AFT GALLEY AND LAVATORY ; 2021-342016 / [01] TOOL USED P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [02] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22; [03] TOOL USED CALIPER P/N:500-197-30 S/N:15242824 DUE DATE:17JUN22; [04] PERFORMED REPAIR ON FLOOR STRUCTURE (BEAM) LOCATED BS 986.5 IAW EA 21-153-02386-WIP1 ; EA 21-153-02386; [05] TASK CARD COMPLETED RII
